# SDR JJBA20210322027

- Difficulty date: March 10, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 38,263 hours, 25,491 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CRACKS FOUND ON RH SKIN ON FRAMES 77-78-79 AND BTW STR 3R-10R. CRACKS (X7) ARE REPAIRED
